# SDR COMA0860075

- Difficulty date: January 17, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,663 hours, 17,719 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01515
- Condition: Faulty
- Location: E&E Bay
- Part time: 8,443 hours, 7,388 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5653 - RECEIVED CONFIG SPOILERS WARNING MESSAGE.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  REPLACED RIGHT SECU.  NO FURTHER DEFECTS.
